Alert archive / Kentucky / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 113, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jun 29, 2020, 6:37 PM EDT for Casey County, Kentucky. It was in force for 23 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2020, 6:37 PM EDT (22:37 UTC)
- Expired
- Jun 29, 2020, 7:00 PM EDT
- In force
- 23 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Casey County, KY
The radar
The Louisville radar (KLVX), 113 km from the middle of the area, began a volume at 22:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 6:40 PM EDT | TSTM WND DMG | 2 Nne Liberty, KY | TREE DOWN ON WOODRUM RIDGE ABOUT 2 MILES FROM HUSTONVILLE ST. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.6 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1465 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 860 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -68 m²/s²
- 0-3 km storm-relative helicity
- -33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
163
WUUS53 KLMK 292237
SVRLMK
KYC045-292300-
/O.NEW.KLMK.SV.W.0113.200629T2237Z-200629T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
637 PM EDT Mon Jun 29 2020
The National Weather Service in Louisville has issued a
* Severe Thunderstorm Warning for...
Central Casey County in central Kentucky...
* Until 700 PM EDT.
* At 637 PM EDT, a severe thunderstorm was located over Liberty, and
is nearly stationary.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Liberty, Lanhamtown and Beech Bottom.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3732 8501 3740 8499 3739 8485 3726 8486
TIME...MOT...LOC 2237Z 286DEG 3KT 3734 8493
HAIL...1.00IN
WIND...60MPH
$$
RJS2 follow-up statements
696
WWUS53 KLMK 292249 RRA
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
649 PM EDT Mon Jun 29 2020
KYC045-292300-
/O.CON.KLMK.SV.W.0113.000000T0000Z-200629T2300Z/
Casey KY-
649 PM EDT Mon Jun 29 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR CENTRAL CASEY COUNTY...
At 649 PM EDT, a severe thunderstorm was located over Liberty, and is
nearly stationary.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Liberty, Lanhamtown and Beech Bottom.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3732 8501 3740 8499 3739 8485 3726 8486
TIME...MOT...LOC 2249Z 286DEG 3KT 3734 8492
HAIL...1.00IN
WIND...60MPH
$$
RJS903
WWUS53 KLMK 292300 RRA
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
700 PM EDT Mon Jun 29 2020
KYC045-292310-
/O.EXP.KLMK.SV.W.0113.000000T0000Z-200629T2300Z/
Casey KY-
700 PM EDT Mon Jun 29 2020
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CASEY COUNTY HAS
EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
LAT...LON 3732 8501 3740 8499 3739 8485 3726 8486
TIME...MOT...LOC 2300Z 286DEG 3KT 3734 8491
$$
RJSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 3:05 PM EDT, 3 hours 32 minutes earlier.
Area forecast discussion, Jun 29, 3:05 PM EDT, 3 hours 32 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
305 PM EDT Mon Jun 29 2020
.Short Term...(This evening through Tuesday)
Issued at 304 PM EDT Mon Jun 29 2020
...Flash Flood Threat Continues Through Tuesday...
After a brief lull, isolated showers and storms have once again
fired around the region. Expect coverage and intensity to uptick
through the rest of the afternoon and evening as storms will be in a
moderate/strongly unstable environment (~2500 J/KG ML CAPE). The big
driving factor to the instability is dew points in the mid to upper
70s in spots beneath modest (6/6.5 C) mid level lapse rates.
However, deep layer shear is lacking, so expect storm modes to be
pulse in nature. The weak deep layer flow will result in slower
storm motion, so any slow moving or training storms will have the
ability to put down intense rainfall rates. Precipitable water
values look to range close to 2" through this evening so flash
flooding is still a concern, especially in areas that have already
seen heavy rainfall recently. In addition, gusty winds and perhaps a
wet microburst or two are possible with the strongest storms (DCAPE
values around 1000-1100 J/KG currently in SW CWA).
Hi-res models have isolated to widely scattered coverage everywhere
across the CWA, however they have been particularly keying in a bit
more on the Bluegrass region this evening into the overnight. It
appears that this is along the old boundary, or a new boundary
formed from differential heating between this morning's heavy
rainfall and drier areas to the east. Regardless, seeing enough in
the data to expand the Flash Flood Watch another tier or so of
counties northeastward to cover this threat. This area hasn't seen
much rainfall yet, but with rates, and the ability to train the
threat seems reasonable. Also, extended the Flash Flood Watch
through 00z Wednesday as it looks like several rounds of potentially
heavy rainfall are still possible. Really concerned if we get
another round of heavy rain on the narrow corridor that saw very
heavy rain this morning! Turn Around, Don't Drown! messaging will be
hit hard again, especially for the overnight threats. Thanks to
JKL/ILN/IND for collaboration on the watch expansion/extension.
Also, included Logan/Simpson in the expanded Watch (thanks OHX/PAH)
to account for convective chances increasing through the overnight
and into Tuesday ahead of a subtle wave/disturbance. Just looking at
a Nam forecast sounding for tomorrow in our SW CWA near Bowling
Green tomorrow morning, the atmospheric profile shows 2+ inch PWATs
in the presence of 2000-3000 J/KG of MUCAPE in addition to weak deep
layer flow. That would be concerning considering the already low
Flash Flood Guidance values (<2" 1 hr in spots) for the region due
to the weekend heavy rainfall. As a result, felt it was best to
extend the time of the Watch in that area as well. Overall, we may
need to extend the watch even farther into Tuesday night at some
point.
One last thing to mention. Heat indices are around 100 degrees in
localized areas at times due to the very high dew points. Think this
should mostly be transient in nature given the clouds/showers storms
moving back into the area.
&&
.Long Term...(Tuesday night through Monday)
Issued at 305 PM EDT Mon Jun 29 2020
Unfortunately, the very humid and unsettled weather pattern will
continue into midweek. A vort lobe rotating southeast around the
upper low over the Northeast will enhance lift over a sfc quasi-
stationary boundary Tue night into Wednesday. Additional rounds of
showers and thunderstorms are expected with PW values possibly
pushing back above 2 inches Wed afternoon and evening. As such,
isolated to scattered flash flooding will remain a concern through
Wednesday.
But there's a light at the end of the tunnel: global models are in
better agreement with a drier end to the week. After the Wednesday
wave pushes south over the area, central CONUS ridging appears
likely to build eastward over the Midwest and Ohio Valley. Sfc high
pressure also builds southeast from the Upper Midwest, providing a
drier NE flow pattern. That does mean temperatures will see a boost
without meaningful CAA. Hot and humid conditions may persist into
the weekend as well, but with drier weather overall.
&&
.Aviation...(18Z TAF Issuance)
Issued at 150 PM EDT Mon Jun 29 2020
The main TAF concern will be shower/storm chances throughout the
forecast period with reduced flight conditions possible in
convection. Scattered storms are expected to develop across the
area this afternoon so did include a VCTS group for late
afternoon/evening at all TAF sites. Will need to amend for lower
vsbys/cigs if a storm reaches a TAF site. While convection may
decline some overnight, another round of showers and storms is
expected for tomorrow as early as tomorrow morning for BWG. Because
confidence in timing of t-storms late tonight into tomorrow at any
one TAF site is low, will omit VCTS beyond 4Z at this time.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Flash Flood Watch through Tuesday evening for INZ077>079-084-
089>092.
KY...Flash Flood Watch through Tuesday evening for KYZ023>035-038>041-
045>049-053>057-061>067-070>078-081-082.
&&
Short Term...BJS
Long Term...EBW
Aviation...AMSHazardous weather outlook, Jun 29, 3:44 PM EDT, 2 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 344 PM EDT Mon Jun 29 2020 INZ077>079-084-089>092-KYZ023>035-038>041-045>049-053>057-061>067- 070>078-081-082-301945- Washington-Scott-Jefferson-Crawford-Perry-Harrison-Floyd-Clark- Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-Oldham- Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-Fayette- Nelson-Mercer-Jessamine-Larue-Marion-Boyle-Garrard-Madison-Butler- Edmonson-Hart-Green-Taylor-Casey-Lincoln-Logan-Warren-Simpson-Allen- Barren-Monroe-Metcalfe-Adair-Russell-Cumberland-Clinton- Including the cities of Salem, Scottsburg, Madison, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Taylorsville, Lawrenceburg, Versailles, Lexington, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 344 PM EDT Mon Jun 29 2020 /244 PM CDT Mon Jun 29 2020/ ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Tropical air in place will combine with a slow-moving boundary in the region to cause additional waves of thunderstorms over central Kentucky and southern Indiana. Areas that see repeated thunderstorms could see flash flooding with an additional 1 to 3 inches of rainfall possible in localized areas through Tuesday. Gusty winds and lightning will also be possible with any thunderstorms. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Shower and thunderstorm chances will continue through Wednesday due to a stalled frontal boundary in the region. Localized flash flooding will be the primary threat, but gusty winds and small hail will also be possible with stronger storms. .SPOTTER INFORMATION STATEMENT... Spotters should report any instances of flooding the next couple of days as well any stronger wind gusts or damage. INZ076-083-KYZ036-037-042-043-301945- Orange-Dubois-Scott-Harrison-Bourbon-Nicholas- Including the cities of Paoli, Jasper, Georgetown, Cynthiana, Paris, and Carlisle 344 PM EDT Mon Jun 29 2020 This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Tropical air in place will combine with a slow-moving boundary in the region to cause waves of thunderstorms over central Kentucky and southern Indiana. Locally heavy rainfall and gusty winds will be the main threats in addition to lightning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Shower and thunderstorm chances will continue through Wednesday due to a stalled frontal boundary in the region. Localized flash flooding will be the primary threat, but gusty winds and small hail will also be possible with stronger storms. .SPOTTER INFORMATION STATEMENT... Spotters should report any instances of flooding the next couple of days as well any stronger wind gusts or damage. BJS/EBW
In the hours before
Local storm report, Jun 29, 5:47 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
547 PM EDT MON JUN 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG 3 NNE LEWISBURG 37.03N 86.92W
06/29/2020 LOGAN KY 911 CALL CENTER
A TREE WAS BLOWN DOWN ALONG BEECHLAND ROAD.
&&
KDWLocal storm report, Jun 29, 5:49 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
549 PM EDT MON JUN 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM TSTM WND DMG 5 WNW RUSSELLVILLE 36.86N 86.99W
06/29/2020 LOGAN KY 911 CALL CENTER
THREE TREES HAVE BEEN REPORTEDLY BLOWN DOWN
ALONG HIGHLAND LICK ROAD.
&&
KDWSpecial weather statement, Jun 29, 6:03 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Louisville KY
503 PM CDT Mon Jun 29 2020
KYZ074-292245-
Barren-
503 PM CDT Mon Jun 29 2020
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BARREN COUNTY...
At 501 PM CDT, a strong thunderstorm was located 9 miles southwest of
Glasgow, moving east at 5 mph.
Wind gusts up to 50 mph are possible with this storm.
Locations impacted include...
Glasgow, Oil City, Dry Fork, Bristletown, Red Cross, Pritchardsville,
Lucas, Glasgow Municipal Airport, Haywood and Austin.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Louisville.
LAT...LON 3683 8606 3685 8608 3688 8607 3689 8608
3689 8607 3690 8607 3690 8610 3688 8611
3687 8610 3686 8611 3687 8611 3690 8613
3702 8612 3706 8586 3677 8591
TIME...MOT...LOC 2201Z 280DEG 6KT 3694 8607
RJSSpecial weather statement, Jun 29, 6:07 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Louisville KY
607 PM EDT Mon Jun 29 2020
INZ078-079-292245-
Jefferson-Scott-
607 PM EDT Mon Jun 29 2020
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL JEFFERSON AND NORTH
CENTRAL SCOTT COUNTIES...
At 607 PM EDT, a strong thunderstorm was located 10 miles north of
Scottsburg, moving southeast at 10 mph.
Wind gusts up to 50 mph and pea-sized hail are possible with this
storm.
Locations impacted include...
Scottsburg, Austin, New Frankfort and Deputy.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3880 8554 3867 8577 3878 8582 3878 8580
3879 8581 3881 8579 3882 8574 3883 8573
3882 8572 3883 8571 3882 8570 3882 8563
3883 8561 3884 8561
TIME...MOT...LOC 2207Z 326DEG 8KT 3884 8575
RJSSpecial weather statement, Jun 29, 6:17 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Louisville KY
617 PM EDT Mon Jun 29 2020
KYZ045-046-292300-
Washington-Nelson-
617 PM EDT Mon Jun 29 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN NELSON AND
SOUTHWESTERN WASHINGTON COUNTIES...
At 617 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Bardstown to near Springfield.
Movement was east at 10 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Springfield, Bloomfield, East Bardstown, Rineltown, Booker, Maud,
Briartown, Mooresville, Polin and Croakes.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Louisville.
LAT...LON 3764 8503 3764 8522 3791 8552 3793 8531
3765 8503
TIME...MOT...LOC 2217Z 283DEG 10KT 3785 8538 3767 8513
RJSSpecial weather statement, Jun 29, 6:26 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Louisville KY
626 PM EDT Mon Jun 29 2020
KYZ066-292300-
Casey-
626 PM EDT Mon Jun 29 2020
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CASEY COUNTY...
At 626 PM EDT, a strong thunderstorm was located over Liberty, moving
east at 5 mph.
Wind gusts up to 50 mph and half inch hail are possible with this
storm.
Locations impacted include...
Liberty, Lawhorn Hill, Pricetown, Gilpin, Middleburg, Lanhamtown,
Cantown and Beech Bottom.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3719 8483 3731 8508 3742 8503 3738 8477
3737 8475
TIME...MOT...LOC 2226Z 277DEG 5KT 3734 8490
RJSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 9:42 PM EDT | River Flood Advisory | LMK | Butler, Muhlenberg, Ohio | 12 hr |
| Jun 29, 12:54 AM EDT | Special Weather Statement | LMK | Casey, Marion, Taylor | 36 min |
| Jun 29, 1:30 AM EDT | Special Weather Statement | LMK | Casey, Marion, Taylor | 45 min |
| Jun 29, 1:40 AM EDT | Areal Flood Advisory | LMK | Adair, Casey, Larue, Marion, Nelson, Taylor | 2 hr |
| Jun 29, 2:46 AM EDT | Areal Flood Advisory | LMK | Marion, Nelson | 119 min |
| Jun 29, 3:26 AM EDT | Areal Flood Advisory | LMK | Bullitt, Nelson, Washington | 2 hr |
| Jun 29, 4:54 AM EDT | Flash Flood Warning | LMK | Marion, Nelson, Washington | 3 hr |
| Jun 29, 5:01 AM EDT | Areal Flood Advisory | LMK | Bullitt, Nelson, Spencer, Washington | 119 min |
| Jun 29, 5:17 AM EDT | Flash Flood Warning | LMK | Bullitt, Nelson, Spencer | 5 hr |
| Jun 29, 5:35 AM EDT | Areal Flood Advisory | LMK | Jefferson | 115 min |
| Jun 29, 5:44 AM EDT | Areal Flood Advisory | LMK | Boyle, Casey, Mercer, Washington | 3 hr |
| Jun 29, 6:21 AM EDT | Areal Flood Advisory | LMK | Washington | 114 min |
| Jun 29, 7:22 AM EDT | Areal Flood Advisory | LMK | Anderson, Mercer, Nelson, Spencer, Washington | 3 hr |
| Jun 29, 8:07 AM EDT | Flash Flood Warning | LMK | Anderson, Mercer, Nelson, Washington | 3 hr |
| Jun 29, 9:17 AM EDT | Areal Flood Advisory | LMK | Boyle, Marion, Nelson, Washington | 118 min |
| Jun 29, 9:49 AM EDT | River Flood Warning | LMK | Butler, Muhlenberg, Ohio | 47 hr |
| Jun 29, 9:56 AM EDT | River Flood Advisory | LMK | Butler, Warren | 27 hr |
| Jun 29, 10:06 AM EDT | Flash Flood Warning | LMK | Boyle, Washington | 3 hr |
| Jun 29, 10:14 AM EDT | Areal Flood Advisory | LMK | Anderson, Bullitt, Nelson, Spencer | 2 hr |
| Jun 29, 10:55 AM EDT | River Flood Advisory | LMK | Hardin, Nelson | 23 hr |
| Jun 29, 11:02 AM EDT | Flash Flood Warning | LMK | Anderson, Boyle, Mercer, Washington | 3 hr |
| Jun 29, 12:07 PM EDT | Areal Flood Advisory | LMK | Anderson, Nelson, Shelby, Spencer, Washington | 3 hr |
| Jun 29, 3:44 PM EDT | Special Weather Statement | LMK | Simpson | 31 min |
| Jun 29, 4:09 PM EDT | Special Weather Statement | LMK | Logan | 36 min |
| Jun 29, 4:27 PM EDT | Severe Thunderstorm Warning | LMK | Butler, Logan | 48 min |
| Jun 29, 4:31 PM EDT | Special Weather Statement | LMK | Simpson | 29 min |
| Jun 29, 4:46 PM EDT | Special Weather Statement | LMK | Butler | 29 min |
| Jun 29, 4:49 PM EDT | Areal Flood Advisory | LMK | Butler, Logan, Ohio | 3 hr |
| Jun 29, 5:15 PM EDT | Special Weather Statement | LMK | Logan | 45 min |
| Jun 29, 5:27 PM EDT | Special Weather Statement | LMK | Warren | 33 min |
| Jun 29, 6:03 PM EDT | Special Weather Statement | LMK | Barren | 42 min |
| Jun 29, 6:17 PM EDT | Special Weather Statement | LMK | Washington | 43 min |
| Jun 29, 6:26 PM EDT | Special Weather Statement | LMK | Casey | 34 min |
| Jun 29, 6:32 PM EDT | Severe Thunderstorm Warning | LMK | Nelson, Washington | 28 min |
| Jun 29, 6:38 PM EDT | Flash Flood Warning | LMK | Washington | 3 hr |
| Jun 29, 6:48 PM EDT | Flash Flood Warning | LMK | Casey | 3 hr |
| Jun 29, 6:54 PM EDT | Areal Flood Advisory | LMK | Allen, Monroe | 3 hr |
| Jun 29, 6:59 PM EDT | Special Weather Statement | LMK | Washington | 46 min |
| Jun 29, 7:05 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Marion | 25 min |
| Jun 29, 7:28 PM EDT | Flash Flood Warning | LMK | Boyle, Casey, Lincoln, Marion, Washington | 4 hr |
| Jun 29, 7:29 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Marion, Taylor | 31 min |
| Jun 29, 7:33 PM EDT | Special Weather Statement | LMK | Spencer | 27 min |
| Jun 29, 7:37 PM EDT | Special Weather Statement | LMK | Casey | 38 min |
| Jun 29, 7:50 PM EDT | Special Weather Statement | LMK | Adair, Russell | 40 min |
| Jun 29, 7:56 PM EDT | Severe Thunderstorm Warning | LMK | Casey, Marion, Taylor | 35 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.